# SDR DALA2022120607804

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 54,062 hours, 26,606 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Lpt
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DIVERSION TO LAS DUE TO NR 1 ENGINE HIGH N1 VIBRATIONS, HIGH EGT, AND SUSPECTED STALL ON LEFT SIDE. MAINTENANCE FOUND EXTENSIVE LPT BLADE DAMAGE.   ENGINE CHANGE CURRENTLY IN PROGRESS.
